# SDR U30A200400002

- Difficulty date: February 6, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: GBXKA
- Make and model: Airbus A320-214
- Aircraft serial: 0714
- Aircraft time: 22,450 hours, 7,591 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 5601
- Condition: Faulty
- Location: Zone 127
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT OF FLT 718 DTW-ACA, THE CREW NOTED NR 1 SEC (SPOILER ELEVATOR COMPUTER) ON ECAM FAULTED AND ON OVERHEAD PUSHBUTTON SWITCH.MAINTENANCE SWAPPED THE NR 1 SEC AND THE NR 3 SEC. NR 3 SEC (S/N 5601) WAS DEFERRED PER MEL 27-94-01. ALL MAINTENEANCE PROCEDURES AND CHECKS C/W. NOTE: REPLACED SEC (S/N 5601)ON 2/7/04.
